MathSciNet Relay Station
MathSciNet bibliographic data
MR2436161 34C27
Zhang, Chuanyi; Jiang, Lina Remotely almost periodic solutions to systems of differential equations with piecewise constant argument. Appl. Math. Lett. 21 (2008), no. 8, 761–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement